MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; COMPRESSOR,NEBULIZER, CHARACTER, MONKEY

MEDLINE INDUSTRIES LP; COMPRESSOR,NEBULIZER, CHARACTER, MONKEY
Catalog Number HCSMONKEY
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/08/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the device does not dispense the medication.Due to this, medication dose was missed.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.
 
Event or Problem Description
Not dispensing medication.

Common Device Name
COMPRESSOR,NEBULIZER, CHARACTER, MONKEY
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key21303668
Report Number1417592-2025-00053
Device Sequence Number18361921
Product Code BTI
UDI-Device Identifier00884389106894
UDI-Public00884389106894
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/04/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberHCSMONKEY
Device Lot Number6462108
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2025
Initial Report FDA Received Date02/04/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown